# SDR 2005FA0000088

- Difficulty date: December 9, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259033
- Engine: Pwa PW305
- System (JASC): 2450 · AC Power Distribution System
- Part: Holder
- Condition: Destroyed
- Location: Electrical Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS SQUAWKED WITH NR 1 ALTERNATOR DROPPING OFF IN FLIGHT.  DURING TROUBLESHOOTING THE TECHNICIAN FOUND SMOKE TRAILS ON THE GG PANEL.  LOCATED ON THE AFT SIDE OF THE REAR FACE OF THE PRESSURE BULKHEAD.  A MORE CLOSE INSPECTION REVEALED A DESTROYED FUSE HOLDER WITH ACCOMPANING WIRE DAMAGE, GCU AND LINE CONTACTOR DAMAGE, AND A HOLE BURNED THROUGH THE GG PANEL ITSELF AT THE FUSE HOLDER LOCATION.  THE DAMAGE WAS CENTERED UNDER THE LEFT SIDE OF THE FUSE BLOCK WHICH HAD DESINTERGRATED.  IT WAS UNDETERMINED AS TO WHICH COMPONENT INITIATED THE DAMAGE.  (EA17200504804)
